Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in lower left quadrant of stomach for short duration. Any idea?

I have a pain that comes and goes in my lower left quadrant of my stomach. I had a complete hysterectomy, so I know it is not anything with ovaries. I have had kidney stones, and it is not acting like that either. It is not unbearable, but it is annoying and it comes and goes like contractions. (I have had four babies) I feel it when I am sitting as well as when I walk around. It started when I was just sitting in the car driving yesterday. When the pain does come, it doesn't last long, but it is kind of a stabbing pain, short in duration. It is like mini cramps. Any idea what this could be?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. It must be just an muscle pull or pain due to renal calculi. Pain due to renal calculi will not be always same as before. I advice you to drink plenty of water and if pain is more I will also suggest to take advil. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor